| Model Number |
M00550350 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/01/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported to boston scientific corporation that a cre pulmonary dilatation balloon was attempted to be used in the bronchus during a bronchoscopy procedure performed on an unknown date.During the procedure, the balloon leaked water and could not hold pressure.A video clip was provided showing the balloon leaked through a pinhole.The procedure was completed with another cre pulmonary dilatation balloon.There were no patient complications reported as a result of this event.The patient's condition after the procedure was reported to be stable.
Additional Manufacturer Narrative
Block b3: approximated based on the date the manufacturer became aware of the event.Block d4, h4: the complainant was unable to provide the lot number.Therefore, the manufacture and expiration dates are unknown.It was reported that the device was not used past its expiry date.Block h6: imdrf device code a041001 captures the reportable event of a balloon pinhole in the bronchus.